General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2015, Volume 70, Issue 5(425), Pages 75–120 (Mi umn9668)  

This article is cited in 7 scientific papers (total in 7 papers)

An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions

M. Bożejkoa, E. W. Lytvynovb, I. V. Rodionovab

a Institute of Mathematics, Wrocław University, Wrocław, Poland
b Swansea University, Swansea, UK

Abstract: Let $\nu$ be a finite measure on $\mathbb R$ whose Laplace transform is analytic in a neighbourhood of zero. An anyon Lévy white noise on $(\mathbb R^d,dx)$ is a certain family of noncommuting operators $\langle\omega,\varphi\rangle$ on the anyon Fock space over $L^2(\mathbb R^d\times\mathbb R,dx\otimes\nu)$, where $\varphi=\varphi(x)$ runs over a space of test functions on $\mathbb R^d$, while $\omega=\omega(x)$ is interpreted as an operator-valued distribution on $\mathbb R^d$. Let $L^2(\tau)$ be the noncommutative $L^2$-space generated by the algebra of polynomials in the variables $\langle \omega,\varphi\rangle$, where $\tau$ is the vacuum expectation state. Noncommutative orthogonal polynomials in $L^2(\tau)$ of the form $\langle P_n(\omega),f^{(n)}\rangle$ are constructed, where $f^{(n)}$ is a test function on $(\mathbb R^d)^n$, and are then used to derive a unitary isomorphism $U$ between $L^2(\tau)$ and an extended anyon Fock space $\mathbf F(L^2(\mathbb R^d,dx))$ over $L^2(\mathbb R^d,dx)$. The usual anyon Fock space $\mathscr F(L^2(\mathbb R^d,dx))$ over $L^2(\mathbb R^d,dx)$ is a subspace of $\mathbf F(L^2(\mathbb R^d,dx))$. Furthermore, the equality $\mathbf F(L^2(\mathbb R^d,dx))=\mathscr F(L^2(\mathbb R^d,dx))$ holds if and only if the measure $\nu$ is concentrated at a single point, that is, in the Gaussian or Poisson case. With use of the unitary isomorphism $U$, the operators $\langle \omega,\varphi\rangle$ are realized as a Jacobi (that is, tridiagonal) field in $\mathbf F(L^2(\mathbb R^d,dx))$. A Meixner-type class of anyon Lévy white noise is derived for which the corresponding Jacobi field in $\mathbf F(L^2(\mathbb R^d,dx))$ has a relatively simple structure. Each anyon Lévy white noise of Meixner type is characterized by two parameters, $\lambda\in\mathbb R$ and $\eta\geqslant0$. In conclusion, the representation $\omega(x)=\partial_x^\dag+\lambda \partial_x^\dag\partial_x +\eta\partial_x^\dag\partial_x\partial_x+\partial_x$ is obtained, where $\partial_x$ and $\partial_x^\dag$ are the annihilation and creation operators at the point $x$.
Bibliography: 57 titles.

Keywords: anyon commutation relations, anyon Fock space, gamma process, Jacobi field, Lévy white noise, Meixner class of orthogonal polynomials.

Funding Agency Grant Number
National Science Centre (Narodowe Centrum Nauki) Dec-2012/05/B/ST1/00626
Universität Bielefeld SFB 701
The work of the first and second authors was carried out with the financial support of the Polish National Science Center (grant no. Dec-2012/05/B/ST1/00626) and of the Collaborative Research Centre at Bielefeld University (SFB 701), in the framework of the programme "Spectral structures and topological methods in mathematics". The first author was also partially supported by the MAESTRO programme (grant no. Dec-2011/02/A/ST1/00119).


Full text: PDF file (939 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:5, 857–899

Bibliographic databases:

UDC: 517.98
MSC: Primary 46L53, 60G51, 60H40; Secondary 33C45
Received: 01.12.2014

Citation: M. Bożejko, E. W. Lytvynov, I. V. Rodionova, “An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions”, Uspekhi Mat. Nauk, 70:5(425) (2015), 75–120; Russian Math. Surveys, 70:5 (2015), 857–899

Citation in format AMSBIB
\by M.~Bo{\.z}ejko, E.~W.~Lytvynov, I.~V.~Rodionova
\paper An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 5(425)
\pages 75--120
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 5
\pages 857--899

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Lytvynov, “Gauge-invariant quasi-free states on the algebra of the anyon commutation relations”, Comm. Math. Phys., 351:2 (2017), 653–687  crossref  mathscinet  zmath  isi  scopus
    2. M. M. Frei, N. A. Kachanovsky, “Some remarks on operators of stochastic differentiation in the Lévy white noise analysis”, Methods Funct. Anal. Topology, 23:4 (2017), 320–345  mathscinet  zmath  isi
    3. L. Accardi, W. Ayed, “Free white noise flows”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 20:3 (2017), 1750014, 33 pp.  crossref  mathscinet  zmath  isi  scopus
    4. E. Lytvynov, I. Rodionova, “Meixner class of orthogonal polynomials of a non-commutative monotone Lévy noise”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 21:2 (2018), 1850011, 21 pp.  crossref  mathscinet  zmath  isi  scopus
    5. N. A. Kachanovsky, “On Wick calculus on spaces of nonregular generalized functions of Levy white noise analysis”, Carpathian Math. Publ., 10:1 (2018), 114–132  crossref  isi
    6. A. Boussayoud, A. Abderrezzak, S. Araci, “A new symmetric endomorphism operator for some generalizations of certain generating functions”, Notes Number Theory Discret. Math., 24:4 (2018), 45–58  crossref  isi
    7. Kachanovsky N.A., Kachanovska T.O., “Interconnection Between Wick Multiplication and Integration on Spaces of Nonregular Generalized Functions in the Levy White Noise Analysis”, Carpathian Math. Publ., 11:1 (2019), 70–88  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:302
    Full text:42
    First page:21

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020